# SDR SWAA2018041021065

- Difficulty date: March 27, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N715SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27849
- Aircraft time: 69,145 hours, 40,691 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 141A6057
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT DOOR LINER UPPER HANDLE COVER BROKEN.  R & R THE COVER IAW AMM.
